# SDR NSVA20120421521

- Difficulty date: April 21, 2012
- Submitted: April 23, 2012
- Operation: Air carrier
- Aircraft: N187WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4187
- Aircraft time: 8,754 hours, 8,553 cycles
- System (JASC): 6140 · Propeller Indication System
- Part: Transducer
- Condition: Faulty
- Location: Beta Feedback
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

GATE RETURN DUE TO MX (POWERPLANT MESSAGE).  MX REQUESTED EMU DOWNLOAD DUE TO REPEAT WRITE UP.  FAULT CODE SHOWS CLEAR FAULT WITH NR 2 BFT CHANNEL.  REMOVED AND REPLACED BETA FEEDBACK TRANSDUCER OPS CHECK GOOD.
